# SDR SWAA2022022231743

- Difficulty date: August 6, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 38,211 hours, 22,570 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED AND REPLACED LEFT HORIZ STAB UPPER FWD SLIDING SEAL PER AMM. 53-31-31
